# SDR COMA9520392

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Box
- Part number: 27821687
- Condition: Defective
- Location: Cockpit
- Part time: 13,293 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH TRIM INDICATOR IS INOPERATIVE.  REPLACED PITCH TRIM CONTROL BOX.
